# SDR IPXA2019101848023

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 32,672 hours, 22,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AENTRY DOOR IS STIFF TO OPEN.CLEAMED AND LUBED CREW ENTRY DOOR AND ADJUSTED PER M/M 52/12/00CKS GOOD .
